No photo of Yuri Tschinkel

Yuri Tschinkel

Professor Of Mathematics

    1988 …2019
    If you made any changes in Pure, your changes will be visible here soon.

    Research Output 1988 2019

    Article

    Abelian fibrations and rational points on symmetric products

    Hassett, B. & Tschinkel, Y., Dec 2000, In : International Journal of Mathematics. 11, 9, p. 1163-1176 14 p.

    Research output: Contribution to journalArticle

    Symmetric Product
    Rational Points
    Fibration
    K3 Surfaces
    Number field

    About the cover: On the distribution of primes - Gauss' tables

    Tschinkel, Y., Jan 2006, In : Bulletin of the American Mathematical Society. 43, 1, p. 89-91 3 p.

    Research output: Contribution to journalArticle

    Distribution of Primes
    Gauss
    Tables
    Cover

    About the cover: Invariants

    Tschinkel, Y., Jul 2007, In : Bulletin of the American Mathematical Society. 44, 3, p. 433-437 5 p.

    Research output: Contribution to journalArticle

    Cover
    Invariant

    Approximation at places of bad reduction for rationally connected varieties

    Hassett, B. & Tschinkel, Y., 2008, In : Pure and Applied Mathematics Quarterly. 4, 3 PART 2, p. 743-766 24 p.

    Research output: Contribution to journalArticle

    Weak Approximation
    Cubic Surface
    Square free
    Function Fields
    Approximation

    A Torelli theorem for curves over finite fields

    Bogomolov, F., Korotiaev, M. & Tschinkel, Y., Jan 2010, In : Pure and Applied Mathematics Quarterly. 6, 1, p. 245-294 50 p.

    Research output: Contribution to journalArticle

    Galois field
    Curve
    Theorem
    Context

    A very general quartic double fourfold is not stably rational

    Hassett, B., Pirutka, A. & Tschinkel, Y., Jan 1 2019, In : Algebraic Geometry. 6, 1, p. 64-75 12 p.

    Research output: Contribution to journalArticle

    Threefolds
    Quartic
    Cover

    Balanced Line Bundles and Equivariant Compactifications of Homogeneous Spaces

    Hassett, B., Tanimoto, S. & Tschinkel, Y., 2015, In : International Mathematics Research Notices. 2015, 15, p. 6375-6410 36 p.

    Research output: Contribution to journalArticle

    Geometric Invariants
    Line Bundle
    Homogeneous Space
    Compactification
    Equivariant

    Balanced line bundles on Fano varieties

    Lehmann, B., Tanimoto, S. & Tschinkel, Y., Oct 1 2018, In : Journal fur die Reine und Angewandte Mathematik. 2018, 743, p. 91-131 41 p.

    Research output: Contribution to journalArticle

    Fano Variety
    Geometric Invariants
    Minimal Model
    Line Bundle
    Threefolds

    Characterizing projective spaces on deformations of Hilbert schemes of K3 surfaces

    Harvey, D., Hassett, B. & Tschinkel, Y., Feb 2012, In : Communications on Pure and Applied Mathematics. 65, 2, p. 264-286 23 p.

    Research output: Contribution to journalArticle

    Hilbert Scheme
    K3 Surfaces
    Projective Space
    Torsional stress
    Homology

    Co-fibered products of algebraic curves

    Bogomolov, F. & Tschinkel, Y., 2009, In : Central European Journal of Mathematics. 7, 3, p. 382-386 5 p.

    Research output: Contribution to journalArticle

    Algebraic curve

    Constructing rational curves on K3 surfaces

    Bogomolov, F., Hassett, B. & Tschinkel, Y., Apr 15 2011, In : Duke Mathematical Journal. 157, 3, p. 535-550 16 p.

    Research output: Contribution to journalArticle

    K3 Surfaces
    Rational Curves
    Picard Group
    Galois field
    Modulo

    Curves in abelian varieties over finite fields

    Bogomolov, F. & Tschinkel, Y., Jan 31 2005, In : International Mathematics Research Notices. 4, p. 233-238 6 p.

    Research output: Contribution to journalArticle

    Abelian Variety
    Galois field
    Curve

    Density of rational points on elliptic K3 surfaces

    Bogomolov, F. & Tschinkel, Y., 2000, In : Asian Journal of Mathematics. 4, 2, p. 351-368

    Research output: Contribution to journalArticle

    Density of rational points on Enriques surfaces

    Bogomolov, F. & Tschinkel, Y., 1998, In : Mathematical Research Letters. 5, 5, p. 623-628 6 p.

    Research output: Contribution to journalArticle

    Editorial Material

    Katzarkov, L., Pantev, T., Tschinkel, Y. & Zarhin, Y., Oct 2011, In : Central European Journal of Mathematics. 9, 5, p. 935 1 p.

    Research output: Contribution to journalArticle

    Effective computation of Picard groups and Brauer-Manin obstructions of degree two K 3 surfaces over number fields

    Hassett, B., Kresch, A. & Tschinkel, Y., Apr 2013, In : Rendiconti del Circolo Matematico di Palermo. 62, 1, p. 137-151 15 p.

    Research output: Contribution to journalArticle

    Brauer Group
    Picard Group
    K3 Surfaces
    Obstruction
    Number field

    Effectivity of Brauer-Manin obstructions

    Kresch, A. & Tschinkel, Y., May 1 2008, In : Advances in Mathematics. 218, 1, p. 1-27 27 p.

    Research output: Contribution to journalArticle

    Hasse Principle
    Weak Approximation
    Obstruction

    Effectivity of Brauer-Manin obstructions on surfaces

    Kresch, A. & Tschinkel, Y., Mar 20 2011, In : Advances in Mathematics. 226, 5, p. 4131-4144 14 p.

    Research output: Contribution to journalArticle

    Obstruction
    Azumaya Algebra
    Hasse Principle
    Weak Approximation
    Brauer Group

    Embedding pointed curves in K3 surfaces

    Hassett, B. & Tschinkel, Y., Nov 12 2014, In : Mathematische Zeitschrift. 278, 3-4, p. 927-953 27 p.

    Research output: Contribution to journalArticle

    K3 Surfaces
    Rational Curves
    Cross ratio
    Curve
    del operator
    Stable Map
    Integral Points
    Moduli Space
    Cone

    Flops on holomorphic symplectic fourfolds and determinantal cubic hypersurfaces

    Hassett, B. & Tschinkel, Y., Jan 2010, In : Journal of the Institute of Mathematics of Jussieu. 9, 1, p. 125-153 29 p.

    Research output: Contribution to journalArticle

    Hypersurface
    Cone
    Automorphism
    Decompose
    Line

    Galois theory and projective geometry

    Bogomolov, F. & Tschinkel, Y., Sep 2013, In : Communications on Pure and Applied Mathematics. 66, 9, p. 1335-1359 25 p.

    Research output: Contribution to journalArticle

    Galois Theory
    Projective geometry
    Geometry

    Geometrie der zahlen - zum 150. geburtstag von Hermann Minkowski

    Tschinkel, Y., 2014, In : Mitteilungen der DMV. 22, 4, p. 228-233

    Research output: Contribution to journalArticle

    Geometry of Equivariant Compactifications of (double-struck G)a n

    Hassett, B. & Tschinkel, Y., 1999, In : International Mathematics Research Notices. 1999, 22

    Research output: Contribution to journalArticle

    Compactification
    Equivariant

    Height zeta functions of equivariant compactifications of semi-direct products of algebraic groups

    Tschinkel, Y. & Tanimoto, S., 2012, In : Contemporary Mathematics. 566, p. 119-157

    Research output: Contribution to journalArticle

    Height Zeta Functions of Equivariant Compactifications of Unipotent Groups

    Shalika, J. & Tschinkel, Y., Apr 1 2016, In : Communications on Pure and Applied Mathematics. 69, 4, p. 693-733 41 p.

    Research output: Contribution to journalArticle

    Compactification
    Riemann zeta function
    Equivariant

    Height zeta functions of toric bundles over flag varieties

    Strauch, M. & Tschinkel, Y., 1999, In : Selecta Mathematica, New Series. 5, 3, p. 325-396 72 p.

    Research output: Contribution to journalArticle

    Flag Variety
    Riemann zeta function
    bundles
    Bundle

    Height zeta functions of toric varieties

    Batyrev, V. & Tschinkel, Y., 1996, In : Journal of Mathematical Sciences. 82, 1, p. 3220-3239 20 p.

    Research output: Contribution to journalArticle

    Toric Varieties
    Riemann zeta function

    Height zeta functions of twisted products

    Strauch, M. & Tschinkel, Y., 1997, In : Mathematical Research Letters. 4, 2-3, p. 273-282 10 p.

    Research output: Contribution to journalArticle

    Flag Variety
    Riemann zeta function
    Bundle

    Hodge theory and Lagrangian planes on generalized Kummer fourfolds

    Brendan, H. & Tschinkel, Y., Jan 2013, In : Moscow Mathematical Journal. 13, 1, p. 33-56 24 p.

    Research output: Contribution to journalArticle

    Hodge Theory
    Projective plane
    Submanifolds
    Homology
    Intersection

    Homomorphisms of multiplicative groups of fields preserving algebraic dependence

    Bogomolov, F., Rovinsky, M. & Tschinkel, Y., Sep 15 2019, In : European Journal of Mathematics. 5, 3, p. 656-685 30 p.

    Research output: Contribution to journalArticle

    Homomorphisms
    Multiplicative
    Valuation

    Igusa integrals and volume asymptotics in analytic and adelic geometry

    Tschinkel, Y. & Chambert-Loir, A., 2010, In : Confluentes Mathematici. 2, 3, p. 351-429

    Research output: Contribution to journalArticle

    Integral points and effective cones of moduli spaces of stable maps

    Hassett, B. & Tschinkel, Y., Dec 1 2003, In : Duke Mathematical Journal. 120, 3, p. 577-579 3 p.

    Research output: Contribution to journalArticle

    Stable Map
    Integral Points
    Moduli Space
    Cone
    Binary Forms

    Integral points of bounded height on compactifications of semi-simple groups

    Takloo-Bighash, R. & Tschinkel, Y., Oct 2013, In : American Journal of Mathematics. 135, 5, p. 1433-1448 16 p.

    Research output: Contribution to journalArticle

    Integral Points
    Semisimple Groups
    Compactification
    Asymptotic distribution
    Partial

    Integral points of bounded height on partial equivariant compactifications of vector groups

    Chambert-Loir, A. & Tschinkel, Y., Dec 1 2012, In : Duke Mathematical Journal. 161, 15, p. 2799-2836 38 p.

    Research output: Contribution to journalArticle

    Integral Points
    Compactification
    Asymptotic Formula
    Equivariant
    Partial

    Intersection numbers of extremal rays on holomorphic symplectic varieties

    Hassett, B. & Tschinkel, Y., Sep 2010, In : Asian Journal of Mathematics. 14, 3, p. 303-322 20 p.

    Research output: Contribution to journalArticle

    Intersection number
    Half line

    Langrangian subvarieties of abelian four-folds

    Bogomolov, F. & Tschinkel, Y., 2000, In : Asian Journal of Mathematics. 4, 1, p. 19-36 Kodaira's issue.

    Research output: Contribution to journalArticle

    Log Fano varieties over function fields of curves

    Hassett, B. & Tschinkel, Y., Jul 2008, In : Inventiones Mathematicae. 173, 1, p. 7-21 15 p.

    Research output: Contribution to journalArticle

    Fano Variety
    Function Fields
    Curve
    Integral Points
    Normal Bundle

    Manin's conjecture for toric varieties

    Batyrev, V. V. & Tschinkel, Y., Jan 1998, In : Journal of Algebraic Geometry. 7, 1, p. 15-53 39 p.

    Research output: Contribution to journalArticle

    Toric Varieties
    Rational Points
    Line Bundle
    Asymptotic Formula
    Number field

    Models of brauer–severi surface bundles

    Kresch, A. & Tschinkel, Y., Jul 1 2019, In : Moscow Mathematical Journal. 19, 3, p. 549-595 47 p.

    Research output: Contribution to journalArticle

    Projective Variety
    Rationality
    Bundle
    Roots
    Model

    Models of Triple Covers

    Kresch, A. & Tschinkel, Y., May 1 2019, In : Mathematical Notes. 105, 5-6, p. 795-797 3 p.

    Research output: Contribution to journalArticle

    Algebraic Variety
    Cover
    Model

    Mori cones of holomorphic symplectic varieties of K3 type

    Bayer, A., Hassett, B. & Tschinkel, Y., Aug 1 2015, In : Annales Scientifiques de l'Ecole Normale Superieure. 48, 4, p. 941-950 10 p.

    Research output: Contribution to journalArticle

    Hilbert Scheme
    K3 Surfaces
    Cone

    Moving and ample cones of holomorphic symplectic fourfolds

    Hassett, B. & Tschinkel, Y., Dec 2009, In : Geometric and Functional Analysis. 19, 4, p. 1065-1080 16 p.

    Research output: Contribution to journalArticle

    Hilbert Scheme
    K3 Surfaces
    Symplectic Manifold
    Minimal Model
    Divisor

    Multiple mixing for adele groups and rational points

    Gorodnik, A., Takloo-Bighash, R. & Tschinkel, Y., Sep 1 2015, In : European Journal of Mathematics. 1, 3, p. 441-461 21 p.

    Research output: Contribution to journalArticle

    Rational Points
    Algebraic Groups
    Simple group
    Compactification
    Asymptotic Formula

    On a theorem of Tate

    Bogomolov, F. & Tschinkel, Y., Sep 2008, In : Central European Journal of Mathematics. 6, 3, p. 343-350 8 p.

    Research output: Contribution to journalArticle

    Divisibility
    Abelian Variety
    Recurrence
    Galois field
    Theorem

    On curve correspondences

    Bogomolov, F. & Tschinkel, Y., 2002, In : Surikaisekikenkyusho kokyuroku. 1267, p. 157-166 Communications in arithmetic fundamental groups (Kyoto, 1999/2001).

    Research output: Contribution to journalArticle

    On stable rationality of Fano threefolds and del Pezzo fibrations

    Hassett, B. & Tschinkel, Y., Jun 1 2019, In : Journal fur die Reine und Angewandte Mathematik. 2019, 751, p. 275-287 13 p.

    Research output: Contribution to journalArticle

    del operator
    Fibration
    Threefolds
    Rationality

    On the arithmetic of del pezzo surfaces of degree 2

    Kresch, A. & Tschinkel, Y., Nov 2004, In : Proceedings of the London Mathematical Society. 89, 3, p. 545-569 25 p.

    Research output: Contribution to journalArticle

    Del Pezzo Surfaces

    On the density of rational points on elliptic fibrations

    Bogomolov, F. & Tschinkel, Y., 1999, In : Journal fur die Reine und Angewandte Mathematik. 511, p. 87-93 7 p.

    Research output: Contribution to journalArticle

    Elliptic Fibration
    Rational Points

    On the distribution of points of bounded height on equivariant compactifications of vector groups

    Chambert-Loir, A. & Tschinkel, Y., 2002, In : Inventiones Mathematicae. 148, 2, p. 421-452 32 p.

    Research output: Contribution to journalArticle

    Affine Space
    Rational Points
    Compactification
    Asymptotic Formula
    Equivariant